Lemsip Max Cold & Flu Decongestant Capsules 16pk

$0.67 per 1ea
10 79 ea
loading

Lemsip Max Cold & Flu Decongestant Capsules provides temporary relief of:
-blocked or runny nose
-headache and fever
-sore throat
-body aches and pains

It is also non-drowsy.

Each capsule contains Paracetamol 500mg, Phenylephrine Hydrochloride 6.1mg.

Directions:
Swallow whole with water. Do not chew. Adults and children over 12 years: 2 capsules. Dosage may be repeated every 4-6 hours as necessary, maximum 8 capsules in 24 hours. Do not give to children 12 years and under.

Always read the label.
Use only as directed.
Incorrect use could be harmful.
If symptoms persist see your healthcare professional.
Reckitt Benckiser, Auckland. 0800 40 30 30

Products are subject to change and availability. Product information including ingredients, nutritional information and allergens is provided by our suppliers to assist customers to select suitable products. However, this information may change at short notice and you should always check the product labels before consuming any products. We endeavour to keep all information up to date, but we cannot and do not guarantee accuracy and completeness of this information.